# SDR FDEA202112220148

- Difficulty date: December 22, 2021
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300*
- Aircraft serial: 800
- Aircraft time: 31,857 hours, 17,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: AD321431
- Part serial: 278291
- Condition: Inoperative
- Location: N/A
- Part time: 10 hours, 5 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDIS  682     33-50  0405     22DEC21  GSP  FACT  U  EMERGENCY EXIT LIGHT POWER SUPPLY BATTERY IS DEAD.   R/I  22DEC21 01:03   GSP U  REASON CODE : PREMATURE REMOVAL/INSTALLATION  OFF  MPN: AD-3214-31                          POS: 3  SRL: 278291                    TAG NBR: 51G876  ON  MPN: AD-3214-31           CPN: 3310373  SRL: 256497                    TAG NBR: 4I8607  FACT 22DEC21 01:03   GSP U  REMOVED AND REPLACED EMERGENCY POWER SUPPLY BATTERY  IAW A300-600 AMM REF#33-51-14-04. OK FOR SERVICE.
